# SDR ABXA000110

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410321
- Condition: Defective
- Location: Cockpit
- Part time: 4,051 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT ENGINEER'S SEAT VERTICAL HOLD DOESN'T HOLD SEAT.  FELL TO BOTTOM POSITION DURING TAKEOFF AND AGAIN IN CLIMB.  INSTALLED NEW FLIGHT ENGINEER'S SEAT IAW DC8 MM.  OPS CHECKED GOOD.
